Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Ritch

Posted by catmint on April 1, 2003, at 15:25:43

In reply to Re: Lamictal and Trileptal SpreadDaALoha, posted by Ritch on April 1, 2003, at 8:48:45

Hi, how are you?
Are you still taking 125 mg. of Depakote? I am still having problems with irritability on Lamictal so my pdoc added Trileptal. For some reason, I intuitively do not want to take it. I am now consisering going back on 125 mg. of Depakote and add Wellbutrin. Do you take Wellbutrin as well? Sorry, I can't remember what you combo is.
What time do you take the Depakote? Do you have any problems with over-sleeping ? Of course, I don't have a job, so that makes it easier to oversleep. Have you gained any weight whatsoever on 125 mg?
I hope you are doing well.
::Amy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:catmint thread:211085
URL: http://www.dr-bob.org/babble/20030329/msgs/215134.html